# SDR MASA2025071100058

- Difficulty date: July 11, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 14,897 hours, 8,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOILLUMINESCENT STRIPS 1C-2C -, 29 INOP - PLACED ON MEL.
